Kakutani-Krein compact space of the CDw(X)-space in terms of X x {0,1}


Ercan Z., Onal S.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, cilt.313, ss.611-631, 2006 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 313 Konu: 2
  • Basım Tarihi: 2006
  • Doi Numarası: 10.1016/j.jmaa.2005.05.063
  • Dergi Adı: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Sayfa Sayıları: ss.611-631

Özet

The Unital AM-spaces (AM-spaces with strong order unit) CDw(X) are introduced and studied in [Y.A. Abramovich, A.W. Wickstead, Remarkable classes of unital AM-spaces, J. Math. Anal. Appl. 180 (1993) 398-411] for quasi-Stonean spaces X without isolated points. The isometries between these spaces are studied in [Y.A. Abramovich, A.W. Wickstead, A Banach-Stone theorem for new class of Banach spaces, Indiana Univ. Math. J. 45 (1996) 709-7201. In this paper for a compact Hausdorff space X we give a description of the Kakutani-Krein compact Hausdorff space of CDw(X) in terms of X x {0,1}. This construction is motivated from the Alexandroff Duplicate of X, which we employ to give a description of the isometries between these spaces. Under some certain conditions we show that for given compact Hausdorff spaces X and Y there exist finite sets A subset of iso(X) and B subset of iso(Y) such that X \ A and Y \ B are homeomorphic whenever CDw(X) and CDw(Y) are isometric. This is a generalization of one of the main results of [Y.A. Abramovich, A.W. Wickstead, A Banach-Stone theorem for new class of Banach spaces, Indiana Univ. Math. J. 45 (1996) 709720]. In Example 10 of [Y.A. Abramovich, A.W. Wickstead, A Banach-Stone theorem for new class of Banach spaces, Indiana Univ. Math. J. 45 (1996) 709-720] an infinite quasi-Stonean space has been constructed with some certain properties. We show that the arguments in this example are true for any infinite quasi-Stonean space. In particular, we show that Proposition I I of [Y.A. Abramovich, A.W. Wickstead, A Banach-Stone theorem for new class of Banach spaces, Indiana Univ. Math. J. 45 (1996) 709-720] is incorrect (but does not affect the main result) of [Y.A. Abramovich, A.W. Wickstead, A Banach-Stone theorem for new class of Banach spaces, Indiana Univ. Math. J. 45 (1996) 709-720]. Finally, we show that for each infinite quasi-Stonean space X there exists a bijection f : X -> X such that f (U)Delta U is at most countable for each clopen set U and {x: f (x) not equal x} is uncountable. This answers the conjecture in [Y.A. Abramovich, A.W. Wickstead, A Banach-Stone theorem for new class of Banach spaces, Indiana Univ. Math. J. 45 (1996) 709-720] in the negative in a more general setting. (c) 2005 Elsevier Inc. All rights reserved.